Whittle, Geoff. "A geometric theory of hypergraph colouring. (Summary).." Aequationes mathematicae 42 (1991): 298-298. <http://eudml.org/doc/137437>.
@article{Whittle1991, author = {Whittle, Geoff}, journal = {Aequationes mathematicae}, pages = {298-298}, title = {A geometric theory of hypergraph colouring. (Summary).}, url = {http://eudml.org/doc/137437}, volume = {42}, year = {1991}, }
TY - JOUR AU - Whittle, Geoff TI - A geometric theory of hypergraph colouring. (Summary). JO - Aequationes mathematicae PY - 1991 VL - 42 SP - 298 EP - 298 UR - http://eudml.org/doc/137437 ER -